The structural stability of a sequence of linear systems of second order differential equations with periodic coefficients
Differencialʹnye uravneniâ, Tome 7 (1971) no. 2, pp. 261-270
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_2_a7,
author = {V. A. Pliss},
title = {The structural stability of a sequence of linear systems of second order differential equations with periodic coefficients},
journal = {Differencialʹnye uravneni\^a},
pages = {261--270},
year = {1971},
volume = {7},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_2_a7/}
}
TY - JOUR AU - V. A. Pliss TI - The structural stability of a sequence of linear systems of second order differential equations with periodic coefficients JO - Differencialʹnye uravneniâ PY - 1971 SP - 261 EP - 270 VL - 7 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1971_7_2_a7/ LA - ru ID - DE_1971_7_2_a7 ER -
V. A. Pliss. The structural stability of a sequence of linear systems of second order differential equations with periodic coefficients. Differencialʹnye uravneniâ, Tome 7 (1971) no. 2, pp. 261-270. http://geodesic.mathdoc.fr/item/DE_1971_7_2_a7/